| Model Number |
PM1260 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
Related manufacturing reference number: 2017865-2023-13670.It was reported that the pacemaker was explanted and replaced for an unknown reason.During the same procedure on (b)(6) 2023, the right ventricular lead was capped and replaced for an unknown reason.The patient status was unknown.